Effect Of Blood Boosting Vitamins On Increased Appetite?
Can blood boosting vitamins increase appetite? If so, what is the cause. Thank you..
Hi dear Leinaven, thanks for your question
Unfortunately you do not clearly state what blood boosting vitamins you are currently taking. Most blood-boosting vitamins contain iron, which the body needs to form hemoglobin (Hb) in red blood cells. Iron deficiency is the most common cause of anemia (deficiency of red blood cells) which is characterized by:
weakness, fatigue, lethargy, dizziness or headache, shortness of breath, increased heart rate. Iron consumption generally does not cause an increase in appetite, on the contrary it has the potential to cause complaints of nausea, vomiting, stomach pain, and diarrhea. However, various blood booster supplements currently in circulation generally contain additional components, such as vitamin B, vitamin C, vitamin E, and zinc, which are known to overcome the side effects of iron consumption, namely increasing appetite.
If you feel bothered by the effects of additional blood boosting vitamins, you should take this drug at night before bed. You can also consult the doctor who prescribed you this medicine.
Hopefully this information is useful